# SDR USAA2011022590858

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 66,763 hours, 29,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7 - PHX - EEL - EMERGENCY PATH LIGHTING AT ROW 9D BROKEN AWAY FROM BRACKET/ PLATE.  MAINTENANCE ADJUSTED AND RE-SECURED BRACKET ON EMERGENCY EXIT LIGHT AT ROW 9D.
